MathSciNet Relay Station
MathSciNet bibliographic data
MR1862082 (2002h:35199) 35L70 (33E05 35B10 35L67 35Q51)
Liu, Shikuo; Fu, Zuntao; Liu, Shida; Zhao, Qiang Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations. Phys. Lett. A 289 (2001), no. 1-2, 69–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement